I just stopped taking letrozole after gaining 30 ponds and 5 years later. Has anyone lost weight after treat?
Iv been diagnosed over 6 months ago not started treatment as too scared. Iv lost 2 stones fast dnt feel hungry to eat either. I'm too worried I have lost too much weight.
yes I have experienced loss of appetite, although like you say Sue, this isn't a problem for me, as am still heavier than what I should be. I do find that my appetite returns after lunchtime, not sure if this is because I take my tablet at night and effects are working through. It is stated as a SE, but it isn't so severe for me, xx
I'm on letrozole and have found that my appetite has decreased. Especially at lunch time when I feel I need to force myself. Once I do have something, the appetite seems to come back. Not worried about it though because I need to lose a few pounds anyway! I think you're doing the right thing though by eating little and often. I have read that this is a side effect of letrozole.
I was diagnosed in June 2016 with 70mm Grade 2 Invasive Lobular Cancer,Node and ER positive, mastectomy,chemo and radiotherapy followed active treatment was completed on the 29th March 2017, throughout this I lost about 2 stone (I was overweight anyway) this was down to treatment SE's rather than no appetite. CT scan after treatment showed no spread to other areas.
Following radiotherapy I started taking Letrozole and Ibandronic Acid daily, usual SE's joint pain, mood swings, very weepy, hot flushes etc, but the one that concerned me was my complete loss of appetite, no hunger at all, just did not want food, I obviously do eat but only because I have too but find I feel sick if I eat more than one meal a day so have taken to small snacks throughout the day mostly fruit, yoghurts etc, and my weight on average is still going down although some weeks I may gain a pound but not often, 10 days ago my Onc told me to stop the Letrozole for five weeks and see what happens, so far nothing has changed, i am as active as I can be walking and swimming when I have the energy, would like to know if anyone else has experienced this with Letrozole or could it be the Ibandronic Acid.